# SDR HEEA060731

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893S
- Make and model: Bell 412
- Aircraft serial: 33022
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 391046200
- Condition: Reads High
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBE READS HIGH OUT OF TOLERANCE.
